# SDR CALA0000145

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12089
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023117
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 75,507 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 4 FORWARD CARGO SMOKE DETECTOR LIGHT ILLUMINATED IN CONJUNCTION WITH THE MASTER WARNING LIGHTS AND CARGO FIRE LIGHTS WHILE EN ROUTE FROM CDG TO EWR.  THE LIGHTS WENT OUT AND THEN CAME BACK ON AGAIN.  CREW RAN EMERGENCY PROCEDURES AND DISCHARGED BOTH CARGO FIRE BOTTLES.  A/C DIVERTED TO YYT WHERE IT LANDED W/O INCIDENT.  MX FOUND NO EVIDENCE OF FIRE OR SMOKE.  THE NR 4 SMOKE DETECTOR WAS FOUND AT FAULT.  THE NR 4 SMOKE DETECTOR WAS REMOVED AND REPLACED.  THE FIRE BOTTLES WERE REMOVED AND REPLACED.  ALLCHECKS WERE GOOD.
